# SDR ASAA0590025

- Difficulty date: March 28, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 14,678 hours, 5,625 cycles
- Engine: Ge CFM567B24
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750352
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BENT ON FLOOR SUPPORT AT BS 767 AND RBL 7.5.  REPAIRED IAW SRM.  (K)
